# SDR 02FDEA00371

- Difficulty date: June 1, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 65,392 hours, 40,263 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  TROUBLESHOT DOWN TO LEAK BETWEEN NR 3 BLEED & RT PACK VALVE.  OPENED KEEL BEAM ACCESS IN RT W/W AND LEAK CHECKED WITH NR 3 ENGINE RUNNING NO LEAKS FOUND IN KEEL BEAM AREA, CARGO COMPARTMENT, OR AFT STAIRS AREA.  ORDERED KEEL BEAM OVERHEAT DETECTOR PRECAUTIONARY.  ALL OTHER OVERHEAT DETECTORS ARE IN STOCK AT GSO.  FOUND GROUND IN M365 SECT 48 R OVERHEAT LOOP, REF AMM 26-14-000-1.  REMOVED AND REPLACED SAME, OPS NORMAL PER AMM 26-14-001-2.  SECURED AFT CARGO PANELS CLOSED PER SMP.
